Stability of spheres under volume-preserving mean curvature flow

Antonopoulou, D. C. and Karali, Georgia and Sigal, I. M. (2010) Stability of spheres under volume-preserving mean curvature flow. Dynamics of PDE, 7 (4). pp. 327-344.

[img] Text
acmac-0007.pdf

Download (313Kb)
Item Type: Article
Depositing User: Dr. Georgios Dimitrakakis
Date Deposited: 05 Sep 2011 15:06
Last Modified: 15 Nov 2016 11:18
URI: http://preprints.acmac.uoc.gr/id/eprint/7

Actions (login required)

View Item View Item